| Catalog Number |
1032-115-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the sheath from the omni curve became stuck and broke off during retraction.A biopsy device was used to cut the sheath and the piece was removed.It should be noted the procedure was successful with no patient impact, no clinically significant delay, or adverse consequences.
Additional Manufacturer Narrative
H3 other text : discarded by customer.